# SDR RRXA10702

- Difficulty date: March 20, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- Aircraft time: 68,887 hours, 22,752 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK BEYOND STOP DRILL DAMAGE TO B-PIT DOOR AT BOTTOM FWD DOUBLER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
